The Sharma-Tasso-Olver-Burgers equation: its conservation laws and kink solitons

Hosseini K., Akbulut A., Baleanu D., Salahshour S.

COMMUNICATIONS IN THEORETICAL PHYSICS, vol.74, no.2, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 74 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.1088/1572-9494/ac4411
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, INSPEC, zbMATH
  • Keywords: Sharma-Tasso-Olver-Burgers equation, conservation laws, Kudryashov and exponential methods, kink solitons, dynamical features, TRAVELING-WAVE SOLUTIONS, DIFFERENTIAL-EQUATIONS, EVOLUTION-EQUATIONS, OPTICAL SOLITONS, SYMMETRIES, KDV
  • Eskisehir Osmangazi University Affiliated: Yes


The present paper deals with the Sharma-Tasso-Olver-Burgers equation (STOBE) and its conservation laws and kink solitons. More precisely, the formal Lagrangian, Lie symmetries, and adjoint equations of the STOBE are firstly constructed to retrieve its conservation laws. Kink solitons of the STOBE are then extracted through adopting a series of newly well-designed approaches such as Kudryashov and exponential methods. Diverse graphs in 2 and 3D postures are formally portrayed to reveal the dynamical features of kink solitons. According to the authors' knowledge, the outcomes of the current investigation are new and have been listed for the first time.